MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.5MM

MEDLINE INDUSTRIES INC.; TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.5MM
Catalog Number DYNJAETC75
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that when the endotracheal tube was connected to the anesthesia machine, the air inside the endotracheal tube's balloon was lost.During insertion, it is unknown how much air was used to inflate the balloon of the endotracheal tube.Per report, no lubricant was used during insertion of the endotracheal tube and the tube was secured to the patient using tape.After it was noted that the endotracheal tube's balloon lost air, the patient was extubated and a new endotracheal tube was inserted.There was no serious injury reported related to this event.Due to the reported incident of the endotracheal tube's balloon losing air and the required re-intubation, this medwatch is being filed.The sample is available and had been returned for evaluation.The endotracheal tube was noted with a torn balloon.A definitive root cause for the reported issue could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that when the endotracheal tube was connected to the anesthesia machine, air inside the endotracheal tube's balloon was lost.The patient was extubated and a new endotracheal tube was inserted.

Common Device Name
TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.5MM
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8839219
Report Number1417592-2019-00127
Device Sequence Number19208590
Product Code BTR
UDI-Device Identifier10888277689572
UDI-Public10888277689572
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAETC75
Device Lot Number59218112629
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;